Jul 24, 2006
i started sustiva/truvada about 3 months ago, ive done very well on it with no side effects, no viral load and tripled my t cell counts, now all of a sudden i seem to have diarehea issues, not runny or anything just very very loose stool, is this common? will it go away? or is there something besides takeing immodium every 3 days to get back to a normal stool, any suggestions or should i ask to switch my meds or tough it out since im doing so well on them.
Response from Dr. Henry
Some patients seem sensitive (bowels/loose stools) particularly to the tenofovir component on regimens containing Truvada/Sustiva (now Atripla as well). Some are helped by calcium or fiber supplements though for some it is annoying enough to consider switching medications around. KH
will i stay healthy
Syphillis and HIV
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Over The Counter Drugs Can Treat Genital Herpes?
- What Happens When Bacterial Vaginosis Goes Untreated?
- What Does Herpes Do To The Spine?
- What Can I Do To Ease The Pain From Genital Herpes?
- Syphilis Test Results
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.